MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, CANNULATED, FENESTRATED

ULRICH GMBH & CO. KG UCENTUM; SCREW, POLYAXIAL, CANNULATED, FENESTRATED
Model Number CS 3802-065-045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Approx.2 years after implantation the polyaxial screw fractured below the tulip in l5, left.During explantation still a fracture in the lower third of the screw shaft.Tip of screw could not be removed.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, CANNULATED, FENESTRATED
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
MDR Report Key13529546
Report Number9612420-2022-00001
Device Sequence Number5325290
Product Code NKB
UDI-Device Identifier04052536078837
UDI-Public04052536078837
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCS 3802-065-045
Device Catalogue NumberCS 3802-065-045
Device Lot NumberU016569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale